# SDR CKSA97294

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CHECK INSPECTION, FOUND LEFT HAND WING INTERNAL STA 601.50 STRINGER 6, RIB TO STRINGER ATTACH POINT CRACKED ON RIB LOWER SURFACE, REF AD 94-07-08.  REPAIRED RIB STOP DRILLED AND INSTALLED DOUBLER IAW B727 SRM 57-10-5.  CORROSION TASK CARD NUMBER C57-571-01.  NON-ROUTINE TASK CARD NUMBER 107194.
